# SDR DL757970635

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEADING EDGE OF THE TRAILING EDGE WEDGE ON THE NR 7 SLAT WAS FOUND DELAMINATED.  THE DAMAGE WAS 24 INCHES LONG.  THE SLAT WAS REPAIRED PER THE B757 SRM 51-70-10, FIGURE 11.
